Zur expliziten Berechnung der Spinmatrizen.

Josef Weier

Journal für die reine und angewandte Mathematik (1965)

  • Volume: 220, page 94-102
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Weier, Josef. "Zur expliziten Berechnung der Spinmatrizen.." Journal für die reine und angewandte Mathematik 220 (1965): 94-102. <http://eudml.org/doc/150704>.

@article{Weier1965,
author = {Weier, Josef},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {symmetries in microphysics},
pages = {94-102},
title = {Zur expliziten Berechnung der Spinmatrizen.},
url = {http://eudml.org/doc/150704},
volume = {220},
year = {1965},
}

TY - JOUR
AU - Weier, Josef
TI - Zur expliziten Berechnung der Spinmatrizen.
JO - Journal für die reine und angewandte Mathematik
PY - 1965
VL - 220
SP - 94
EP - 102
KW - symmetries in microphysics
UR - http://eudml.org/doc/150704
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.